# SDR SWAA100385

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 68,387 hours, 60,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND SKIN CRACKED AT BS 516D, STR 15R.  REPAIRED SKIN PER EA.
